Pedal Wild
Contact Pedal Wild:

1865 W. Wayzata Blvd. Suite 105 and 106
Long Lake, MN 55365
Phone: 612-242-1461
Email Pedal Wild

Login to Pedal Wild:

Mobile Website

Login 

                                 Click here to download the Pedal Wild App for Android

                                   BACK

icon_cart

NEW CLIENT PROMO

$30 for 30 Days!

 

 

icon_clock

CLASS
SCHEDULE

And online registration
icon_calculator

PRICING

Memberships,
packages and single classes

 

 

Classes

This 60 minute ride will test and increase your athletic endurance in varying road-like situations. Most of this class will hold your heart rate steady in the aerobic zone with brief stints at or above your anaerobic threshold. Expect to burn LOTS of calories, build lung capacity and gain a ton of muscle endurance in this class. This class has a few extra options. We will use video for parts of the class. To keep it fresh we will  having more than one instructor. Also look forward to seeing guest instructor teaching this class.
In this class, we stay extremely busy for 45 minutes -15 minutes turning the bikes -15 minutes of standing jumps combined with turns - 15 minutes of sprints.
 
This class was designed to give you lots of exercise in a short amount of time.  Class is a solid 45 minutes of intensity.  This class will always be followed by 5 minutes of stretching.  Stretching exceeds the 45 minute class.
 
This class will work for all levels - all levels are welcome!!
 
The class will start with 45 minutes on the all new real ryder bike that leans side to side  In this 45 minutes on the bike, we will do a variety of turns, intervals, standing and seated climbs. The second part of class will be Tabata style total body conditioning. This will involve High Intensity Interval Training, Tabata style - cardio plus strength through 20 seconds of intense training followed by 10 seconds rest for 8 rounds.
 
Pedal Wild acknowledges that combination classes can perhaps take too much time out of your day.  You may leave any time during the class.  Many people will stay for only the first half of the class.
 
For this class, you will need to bring a yoga mat and inside only workout shoes.
 
This class will work for all levels - all levels are welcome!!
 45 minutes on the Realryder Bike. You should plan to work hard on the bike. The second part of class will be 30 minute total body conditioning. 10 minutes of core work. 10 minutes using light hand weights for your arms. 10 minutes of intense legwork. all fitness love welcome.
The first 45 minutes will be on the realryder bike.  Expect to do lots of turns, jumps and sprints.  The last 15 minutes, we will get off the bike and move to the other side of the studio where we will continue rigorous exercises on our core muscles for a total of 15 minutes.
 
Pedal Wild acknowledges that combination classes can perhaps take too much time out of your day.  You may leave any time during the class.  Many people will stay for only the first half of the class.  This class will work well for all levels - all levels are welcome!
Total body conditioning - High Intensity Interval Training - Tabata style - cardio plus strength through 20 seconds of intense training, followed by 10 seconds of rest for eight rounds.10 minutes warm-up.15 minutes on arms.15 minutes legs.15 minutes core. 5 minutes of stretching.
all levels welcome.
 
You will need to bring a yoga mat,towel, and indoor workout shoes.  All levels welcome!
This class will start with 45 minutes riding the realryder bike.  This 45 minutes will involve sprints, turns, jumps, as well as excellent strength training for the upper body.
 
The last 30 minutes of class, we will do a wide range of core strengthening exercises.  For this class, you will need to bring a yoga mat and inside only workout shoes.
 
Pedal Wild acknowledges that combination classes can perhaps take too much time out of your day.  You may leave any time during the class.  Many people will stay for only the first half of the class.  This class will work well for all levels - all levels welcome!!
 
 
Tuesdays and Thursdays that Orono girls high school basketball team will be working on training to increase cardiovascular and strength training.
Cycling and yoga combo class starts with 15 minutes of warm up and bike set up. Make sure your bike is set up comfortably for your body to have the optimal cycling experience. Get your legs moving and your core warm. After 15 minutes sharp, guided cycling instruction begins. For the next 30 minutes, we will Pedal Wild. Cycling is followed by 45 minutes of yoga. Stretch, strengthen and relax on your yoga mat. This class is a very good way to help yourself feel good while having plenty of time left in your day.

This class will give you a taste of how an elite cyclist prepares for races and stays fit and flexible both on and off season.

Bring your own yoga mat or we have mats available to purchase for $20.
This is a pedal wild signature class. Low impact high-intensity workout. We will ride the Realryder bike the entire class. Throughout the class we all will be using light hand weights, some less 3 pounds. Throughout the class you will be working total body. This class will give you excellent results. All fitness levels welcome. You can go at your own pace.
 
 
  
  

Pedal Wild Indoor Cycling Spring Park

Pedal Wild is the Westonka area's first and only dedicated indoor cycling studio.  Since 2009, the experienced team of Real Ryder certified indoor cycling instructors have been teaching daily classes in the Spring Park location on unique bikes that pretty closely mimic the real thing. 

 

<< Schedule for Wed Jul 27, 2016 - Tue Aug 2, 2016 >>


Date:


Wed Jul 27, 2016
Class
Instructor
5:30 am - 6:30 am 60 Minute Tabata Total Body Conditioning
8:00 am - 9:00 am Realryder 45 minute Express class
9:30 am - 10:30 am 60 Minute Tabata Total Body Conditioning

Thu Jul 28, 2016
Class
Instructor
5:30 am - 6:30 am Endurance Ride Sign Up
8:00 am - 9:00 am Orono Girls Basketball Fitness Camp Sign Up
9:30 am - 10:30 am Pedal Wild cycling sculpt Sign Up
5:00 pm - 5:45 pm Realryder 45 minute Express class Sign Up

Fri Jul 29, 2016
Class
Instructor
5:30 am - 6:30 am Pedal Wild cycling sculpt Sign Up
8:00 am - 8:45 am Realryder 45 minute Express class Sign Up
9:30 am - 11:00 am 45 MInute Cycle Class - 45 Minute Tabata Sign Up

Sat Jul 30, 2016
Class
Instructor
7:00 am - 7:45 am Realryder 45 minute Express class Sign Up
8:00 am - 9:15 am 45 Minutes Cycling 30 Minute Total Conditioning Sign Up

Sun Jul 31, 2016
Class
Instructor
8:30 am - 9:45 am Cycling and Core Workout Sign Up

Mon Aug 1, 2016
Class
Instructor
5:30 am - 6:30 am Pedal Wild cycling and yoga Sign Up
8:00 am - 8:45 am Realryder 45 minute Express class Sign Up
9:30 am - 10:30 am Pedal Wild cycling sculpt Sign Up
5:30 pm - 6:30 pm Realryder 45 minute Express class Sign Up

Tue Aug 2, 2016
Class
Instructor
5:30 am - 6:30 am 45 minute express spinning with 15 minutes core Sign Up
8:00 am - 9:00 am Orono Girls Basketball Fitness Camp Sign Up
9:30 am - 10:30 am Endurance Ride Sign Up
5:30 pm - 6:15 pm Realryder 45 minute Express class Sign Up